# SDR UALA2011041101723

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 38,397 hours, 8,421 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 50
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, RT LAVATORY/GALLEY VENT FAN MESSAGE DISPLAYED.  FOUND C/B POPPED, RESET, FAILED TEST.   REPLACED RT VENT FAN PER MM, MAT OPS CHECK PASSED - NO MORE STATUS MESSAGE.
